# SDR SWIA200312715

- Difficulty date: December 22, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N196SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120151
- Aircraft time: 35,426 hours, 43,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Part serial: 265
- Condition: Inoperative
- Location: Emergency Light
- Part time: 5,991 hours, 8,615 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUR EMERGENCY LIGHTS (CENTER SECTION) AND EXIT LIGHTS INOP.  REMOVED AND REPLACED CENTER ELBP, OPS CHECK GOOD.
